Title
International regionalism and national constitutions : a jurimetric assessment International regionalism and national constitutions : a jurimetric assessment
Author
Faculty/Department
Faculty of Law
Publication type
article
Publication
Subject
Law
Source (journal)
JOURNAL OF TRANSNATIONAL LAW AND POLICY
Volume/pages
24(2015) , p. 23-64
ISSN
1067-8182
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/d39bc7/132921.pdf
Handle